MathSciNet Relay Station
MathSciNet bibliographic data
MR2142559 60K35 (35K15 35K55 60H10)
Belopolʹskaya, Ya. I. On a probabilistic approach to the solution of systems of nonlinear parabolic equations. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 4, 625--652; translation in Theory Probab. Appl. 49 (2004), no. 4, 589–611
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement